# SDR UIEA2020111702407

- Difficulty date: November 15, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,115 hours, 20,505 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fire Detector
- Part number: 901907
- Part serial: 763F
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE LOOP 2 STATUS MESSAGE.  ITEM M5, FOUND PUSHED PIN ON CONNECTOR D4154B, RESEATED PIN 2.  OPERATIONS CHECK IS GOOD AT THIS TIME, IAW WDM 26-11-11 AND AMM OPERATIONS CHECK 26-11-01.  REMOVED AND REPLACED FIRE LOOP LOWER FWD, IAW B767 AMM 26-11-02 AS PRECAUTIONARY MEASURE, OPERATIONS CHECK GOOD.  P/N OFF 7882, S/N OFF 1979 17NOV20.  REMOVED AND REPLACED FIRE LOOP LOWER AFT, IAW B767 AMM 26-11-02 AS PRECAUTIONARY MEASURE.  OPERATIONS CHECK GOOD.
